# SDR CALA0300389

- Difficulty date: July 15, 2003
- Submitted: July 17, 2003
- Operation: Air carrier
- Aircraft: N69351
- Make and model: Boeing 7373T0
- Aircraft serial: 23589
- Aircraft time: 47,870 hours, 24,833 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Panel
- Part number: G718505
- Part serial: 599
- Condition: Malfunctioned
- Location: Fire Detection
- Part time: 6,956 hours, 3,657 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE CARGO FIRE DETECTION LOOP LIGHTS ILLUMINATED AFTER DEPARTING IAH.  THE AIRCRAFT WAS RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND NO EVIDENCE OF FIRE.  THE COCKPIT FIRE SUPRESSION PANEL WAS REMOVED AND REPLACED IAW MM 26-23-10 AND 26-16-10.  OPERATIONAL TESTS WERE GOOD.
